Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Co-Codamol & Microgynon

(2 Posts)
lauraloo09 Mon 12-Oct-09 22:59:45

Hiya hope someone can help me.

I started taking Microgynon bc last month after the birth of my daughter in June. My period was due today and it hasn't arrived, although I have felt slight cramps (hate to say it but same kind I felt when I fell pregnant). I am now worried I'm pregnant again. Can anyone tell me if prescription strength co-codamol can affect the Pill from working correctly??

Sorry if this is in wrong discussion board, didn't know where else to put it x

AMumInScotland Tue 13-Oct-09 13:40:18

Hi, I'm sure that cocodamol would not affect the pill, even the strong stuff, since they would need to have very clear warnings on the instruction leaflet and I've never seen anything about it.

More likely, you system is just taking a little bit of time to settle into its new pattern with the pills, so long as you've been taking them at the proper time and not had a tummy upset or anything.

The time when you get the withdrawal bleed may be different form what you're used to as well - it may still turn up in a day or two, really any time during the 7 days off the pills.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now